6:33 pm - 01/30/2014

Spotting and potential early withdrawal bleed on BCP

The subject is not the most clear, but let me try and explain what I mean. I've been on BCPs for 3 years, and on my current pill, Orsycthia (generic Alesse, I think?) for about 10 months. Yesterday, the day of my last active pill of the pack, I started to have some brown spotting. I've just started exercising heavily (past two weeks) and have been following a pretty drastically different diet for the last month. Because of this, I thought the changes might have set my uterus off. Now, as of this afternoon, I have been feeling as I always do when I start my withdrawal bleed, cramping a bit, and have a period-like flow. I usually don't start bleeding until the third day of placebos. Is this ok? I usually take my pill at 8 pm, if that helps to figure out the withdrawal thing. I took my last active one last night. I have been on time in taking my pill except for last Friday, when I was about three hours late. I last had sex on Sunday with an monogamous parter with whom I use BCP alone.

Thanks guys!
frolicnaked 31st-Jan-2014 12:41 am (UTC)
Totally fine. As long as you've been taking your pills as directed, you're protected.

You're very right in that changes to your routine can alter the specific timing of your withdrawal bleed -- but this doesn't compromise pregnancy protection. When it comes to that, uterine lining is rather finicky while the ovaries (and sleepiness thereof) remain considerably more steadfast. :)
tigress35 2nd-Feb-2014 10:12 am (UTC)
It's very common for bleeding pattern to change for people with uteruses while losing weight, even when on BC.
This page was loaded Aug 27th 2014, 5:01 pm GMT.